# SDR AALA2020080319008

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 34,385 hours, 13,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT LIGHT FELL FROM CEILING AT OVERWING EXIT ON TAXI INTO GATE. RE-SECURED OVERHEAD EMERGENCY EXIT LIGHT BY OVERWING EXIT PER AMM 33-51-01.
